Hayashida, Shuichi

Lifting from two elliptic modular forms to Siegel modular forms of half-integral weight of even degree

Doc. Math., J. DMV 21, 125-196 (2016)

Summary

Summary: The aim of this paper is to construct lifts from two elliptic modular forms to Siegel modular forms of half-integral weight of even degree under the assumption that the constructed Siegel modular form is not identically zero. The key ingredient of the proof is a new Maass relation for Siegel modular forms of half-integral weight and any degree.

Mathematics Subject Classification

11F46, 11F37, 11F50

Keywords/Phrases

Siegel modular forms, Jacobi forms, Maass relation

Downloads